# SDR UPS00832719

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD LWR PIT BETWEEN STA 280 TO 300 BETWEEN LONGERON 35R TO 34R CORRODED AT FRAME 280.  REMOVED FASTENERS, FITTING, AND CORROSION.  CORROSION ON FITTING OUT OF LIMITS.  FAB SPLICE AND DRILLED NEW FITTING IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SPLICE AND FITTING IAW DC8 SRM 51-1-21.
